Construction de paramétrixes pour des opérateurs pseudodifférentiels caractéristiques sur la réunion de deux cônes lissés
Mémoires de la Société Mathématique de France, Tome 51-52 (1977) , p. 63-123
doi : 10.24033/msmf.234
URL stable : http://www.numdam.org/item?id=MSMF_1977__51-52__63_0

Bibliographie

[1] L. Boutet De Monvel: Hypoelliptic operators with double characteristics and related pseudodifferential operators. Comm. Pure. Appl. Math. 27 p585-639 (1974). MR 51 #6498 | Zbl 0294.35020

[2] L. Boutet De Monvel. A. Grigis. B. Helffer: Parametrixes d'opérateurs pseudodifférentiels à caractéristiques multiples (à paraître Astérisque). Zbl 0344.32009

[3] B. Helffer: Sur l'hypoellipticité des opérateurs pseudodifférentiels à caractéristiques multiples (perte 3/2 dérivées) (à paraître). Numdam | Zbl 0374.35012

[4] L. Hörmander: Pseudodifferential operators and non elliptic boundary problems. Ann. of Math. 83 (1966), 129-209. Zbl 0132.07402

[5] L. Hörmander: Pseudodifferential operators and hypoelliptic equations, Amer. Math. Soc. Symp. Pure Math., 10 (1966) p138-183. Zbl 0167.09603

[6] Rotschild L.P, Stein E.M. Hypoelliptic differential operators and Nilpotent groups (à paraître). Zbl 0346.35030

[7] Sjöstrand J. Parametrices for pseudodifferential operators with multiple characteristics. Ark för Mat. 12, 85-130 (1974). MR 50 #5236 | Zbl 0317.35076

[8] Trèves F. Concatenations of second. Order Evolution Equations applied to local solvability and hypoellipticity. Comm. pure appl. Math. 26 (1973), 201-250. MR 49 #5554 | Zbl 0266.35060